# SDR DL757961722

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4005158
- Condition: Delaminated
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRAILING EDGE WEDGE ON THE NR 7 SLAT WAS FOUND WITH DELAMINATION 20 INCHES FROM THE INBOARD END OF THE SLAT.  THE DAMAGE MEASURED 2 INCHES ACROSS AND EXTENDED .25 INCH FWD OF THE AFT END OF THE PART.  THIS DAMAGE WAS REPAIRED PER B757 SRM 51-70-10 AS SPECIFIED IN CHAPTER 57-43-02, FIGURE 201.
